Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal causing suicidal attempt SLS

Posted by blueberry on May 27, 2006, at 11:58:14

In reply to Re: Lamictal causing suicidal attempt blueberry, posted by SLS on May 27, 2006, at 9:17:21

Scott,

No agitation or irritibility at all. Quite calm and relaxed actually. Just an overwhelming suicidal crying sobbing despair type depression. Definitely drug induced, no question about it. This was not a natural course of things I experience day to day. I was in pretty bad shape before beginning lamictal, but nothing in comparison to how I was 4 days later after starting it. Most of today has still been very bad as I patiently wait for lamictal to clear out. Then I'll be back to my baseline which is pretty bad and will go from there.

Zyprexa gives me jitters in the hands, especially upon waking, so I am fearful of increasing the dose above 2.5mg. But as paradoxical as everything has been with me, maybe a higher dose would actually help. The lamictal actually calmed the hand jitters, and right now I can feel the lamictal wearing off, anxiety coming back, and hand jitters returning. The tears seem to be less frequent.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blueberry thread:649250
URL: http://www.dr-bob.org/babble/20060525/msgs/649340.html